I don’t feel anything different.
I would have thought I would feel something by now.
It can take up to a month for things to go south depending on the half life of the med.
Hopefully things don’t go south, but from here it seems they always do.
What medication did you quit?
You shouldn’t stop meds cold turkey. Much much preferable to come off gradually. Why did you make this decision @Leaf ?
i was on 3mg of risperidone. but then i cut it down to 1 mg. it took a few months and i became delusional and feeling like ■■■■. i can only imagine what would have happened if i cut it down to 0 mg.
@Andrey and @Headspark when they filled my med they filled it with a generic that tastes bad, I’m supposed to hold it under my tongue for 10 minutes. It’s the generic for Saphris. I was gagging. I contacted my meds nurse multiple times about the problem and to maybe get samples of the one I can take but I guess she didn’t have time for me.
Then until you get a refill, try swallowing it instead with a glass of water. I’m pretty sure it can be absorbed anyway. But check with your nurse or pdoc.
The half life of Saphris is 24 hours, that means after a day only half is out of your system. It usually takes about 5 half lives before it is totally out of your system.
Since it has only been 3 days you still have a therapeutic amount in your system. After 5 days it will be mostly gone from your system, I would suspect around then or after you could notice a return of psychotic symptoms and start to feel different.
ok, thank you 1515
I don’t know about this one! What would make you get back on medication?
I wish you good luck.
I hope you don’t experience psychosis because you’re no longer take medication.
Be careful @Leaf. Don’t want you to get sick.
Can you add like honey or something when you put the tab under your tongue? I dont know how sublinguals work but I would imagine it is okay to add a sweetener
I hated saphris. I didn’t stay long on it. I hope you don’t get sick.
Why is everyone coming off their meds?
I’m tempted to come off the Depakote.
I’ve gained 5 pounds in under 2 weeks!
This is ■■■■■■■■!
I’ve got atherosclerosis in my aorta!
I can’t be put on a huge weight gaining med anymore!
At this rate I’ll be dead in 3 years!
It’s all the rage right now, we got together and decided to go nuts together
In all seriousness my pdoc wanted me off olanzapine because I am on Latuda.
I take rexulti too, I think one should cover me, I just kept gagging that other med
It can sometimes take months before you realise that coming off meds is a bad idea